# SDR RAAAB295012

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Part time: 3,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND NOSE WHEELWELL PRESSURE WEB CORRODED AT BS 280, RBL 3 OUTER SURFACE.  REMOVED DAMAGED AREA PER SRM 51-10-6, FABRICATED FILLER AND DOUBLER PER SRM 51-40-2 AND INSTALLED PER SRM 51-40-2.  (X)
